×

zbMATH — the first resource for mathematics

A problem of Odifreddi. (English. Russian original) Zbl 0684.03018
Sib. Math. J. 30, No. 1, 144-146 (1989); translation from Sib. Mat. Zh. 30, No. 1(173), 185-187 (1989).
See the review in Zbl 0672.03028.
MSC:
03D30 Other degrees and reducibilities in computability and recursion theory
03D25 Recursively (computably) enumerable sets and degrees
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Yu. L. Ershov, ?Hyperhypersimple m-degrees,? Algebra Logika,8, No. 2, 620-650 (1969).
[2] P. G. Odifreddi, ?Strong reducibilities,? Bull. Am. Math. Soc.,4, No. 1, 37-86 (1981). · Zbl 0484.03024 · doi:10.1090/S0273-0979-1981-14863-1
[3] M. M. Arslanov, Recursively Enumerable Sets and Degrees of Unsolvability [in Russian], Izdatel’stvo Kazan State Univ. (1986).
[4] A. N. Degtev, ?On the m-degrees of supersets of simple sets,? Mat. Zametki,23, No. 6, 889-892 (1978). · Zbl 0387.03014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.